Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 320, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 4:15 PM CDT for Cherokee County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2011, 4:15 PM CDT (21:15 UTC)
- Expired
- Jun 24, 2011, 4:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Cherokee County, AL
The radar
The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS54 KBMX 242115
SVRBMX
ALC019-242145-
/O.NEW.KBMX.SV.W.0320.110624T2115Z-110624T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN NORTHEAST ALABAMA...
* UNTIL 445 PM CDT
* AT 513 PM EDT/413 PM CDT/...THE NATIONAL WEATHER SERVICE INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF GAYLESVILLE TO CEDAR BLUFF TO
CENTRE...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TENNALA...MOSHAT...WATERHOUSE...ELLISVILLE...WEISS LAKE...AND
SPRING GARDEN.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR WEISS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3438 8547 3397 8540 3396 8549 3394 8550
3398 8569 3407 8579 3412 8579 3413 8581
3411 8583 3413 8584 3419 8585 3423 8563
3440 8549
TIME...MOT...LOC 2114Z 297DEG 43KT 3427 8544 3418 8552
3415 8568
$$
031 follow-up statement
305
WWUS54 KBMX 242135
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
435 PM CDT FRI JUN 24 2011
ALC019-242145-
/O.CON.KBMX.SV.W.0320.000000T0000Z-110624T2145Z/
CHEROKEE AL-
435 PM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHEROKEE COUNTY UNTIL 445 PM CDT...
AT 530 PM EDT/430 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES EAST OF GAYLESVILLE TO MOSHAT...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SPRING GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR WEISS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. IN ADDITION...THUNDERSTORMS CAN PRODUCE
LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO
DOCK AND SEEK SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3397 8540 3396 8549 3394 8550 3394 8551
3395 8553 3396 8553 3395 8556 3398 8569
3405 8574 3433 8547 3432 8546
TIME...MOT...LOC 2135Z 306DEG 20KT 3423 8542 3408 8555
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 24, 3:59 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT FRI JUN 24 2011 .DISCUSSION... BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH. SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY KEEP AN EYE ON THIS AREA. 08 && .AVIATION...18Z TAF DISCUSSION. THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 92 67 93 / 60 40 40 20 30 ANNISTON 91 68 93 67 94 / 50 60 40 20 30 BIRMINGHAM 92 69 93 69 95 / 60 60 40 20 30 TUSCALOOSA 94 70 95 70 96 / 50 60 40 20 20 CALERA 93 69 93 69 95 / 40 60 40 20 30 AUBURN 92 69 93 68 94 / 20 30 30 20 20 MONTGOMERY 95 71 95 70 95 / 20 30 30 20 20 TROY 94 68 95 68 96 / 20 20 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 24, 1:38 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 138 PM CDT FRI JUN 24 2011 ALZ011>015-017>050-251830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 138 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA THROUGH AROUND 9 PM. THE LOCATIONS WITH THE GREATEST CHANCE OF SEVERE STORMS WILL BE FROM THE CITIES OF ALICEVILLE...TUSCALOOSA... COLUMBIANA...SYLACAUGA...AND WEDOWEE...NORTHWARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY. THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON INTO THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME. 61
In the hours before
Special weather statement, Jun 24, 2:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI JUN 24 2011
ALZ017-018-020-242100-
BLOUNT AL-CHEROKEE AL-ETOWAH AL-
237 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH...NORTHERN CHEROKEE AND
BLOUNT COUNTIES UNTIL 400 PM CDT...
...STRONG TO SEVERE THUNDERSTORMS HEADED TOWARD ETOWAH...CHEROKEE
AND BLOUNT COUNTIES...
AT 235 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 10
MILES NORTHWEST OF VALLEY HEAD TO 7 MILES NORTHWEST OF WEST POINT...
AND MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOUNTSVILLE...
CLEVELAND...
CEDAR BLUFF...
ONEONTA...
CENTRE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3452 8550 3416 8543 3392 8616 3399 8619
3397 8625 3399 8628 3384 8640 3377 8662
3395 8684 3409 8669 3408 8669 3413 8661
3426 8652 3427 8646 3411 8630 3421 8610
3421 8585 3438 8563 3449 8558 3453 8551
TIME...MOT...LOC 1937Z 292DEG 19KT 3465 8573 3430 8704
03Special weather statement, Jun 24, 3:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT FRI JUN 24 2011
ALZ012-242115-
LAMAR AL-
317 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 415
PM CDT...
AT 314 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINN TO 5 MILES NORTHWEST
OF AMORY...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIGENT...
VERNON...
DETROIT...
BEAVERTON...
CREWS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3405 8821 3406 8810 3405 8799 3402 8799
3402 8795 3383 8795 3377 8797 3372 8826
TIME...MOT...LOC 2017Z 306DEG 21KT 3420 8783 3401 8854
61Special weather statement, Jun 24, 3:20 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI JUN 24 2011
ALZ018-020-242100-
CHEROKEE AL-ETOWAH AL-
320 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH AND CHEROKEE
COUNTIES UNTIL 400 PM CDT...
AT 318 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
RAINSVILLE TO 7 MILES SOUTHWEST OF RAINSVILLE TO ALBERTVILLE...AND
MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CEDAR BLUFF...
CENTRE...
SAND ROCK...
TABOR ROAD...
CLOUDLAND...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3409 8542 3410 8593 3421 8592 3421 8585
3425 8584 3424 8582 3426 8580 3426 8578
3437 8566 3437 8564 3443 8559 3449 8558
3453 8551
TIME...MOT...LOC 2020Z 300DEG 31KT 3464 8579 3443 8592
3427 8621
03Special weather statement, Jun 24, 3:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI JUN 24 2011
ALZ011-014-242130-
MARION AL-WINSTON AL-
325 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND MARION COUNTIES UNTIL
430 PM CDT...
AT 322 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DETROIT TO 5 MILES NORTH OF
NEEDMORE...AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HALEYVILLE...
WINFIELD...
LYNN...
ARLEY...
BRINN...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3430 8710 3412 8710 3399 8742 3400 8764
3391 8765 3392 8793 3392 8795 3402 8795
3402 8799 3405 8799 3406 8821 3433 8817
TIME...MOT...LOC 2025Z 284DEG 33KT 3407 8816 3432 8754
61Special weather statement, Jun 24, 3:50 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI JUN 24 2011
ALZ013-242145-
FAYETTE AL-
350 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE COUNTY UNTIL 445 PM
CDT...
AT 346 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
BRILLIANT TO BEAVERTON TO BEDFORD...AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
FAYETTE...
BLUFF...
GLEN ALLEN...
BELK...
BANKSTON...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3389 8796 3392 8795 3391 8764 3387 8763
3387 8753 3370 8753 3356 8794
TIME...MOT...LOC 2050Z 308DEG 27KT 3403 8784 3389 8794
3383 8822
61Special weather statement, Jun 24, 4:03 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT FRI JUN 24 2011
ALZ017-018-026-242200-
BLOUNT AL-ETOWAH AL-ST. CLAIR AL-
403 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. CLAIR...ETOWAH
AND BLOUNT COUNTIES UNTIL 500 PM CDT...
AT 359 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SUSAN MOORE TO BLOUNTSVILLE
TO CULLMAN...AND MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOUNTSVILLE...
CLEVELAND...
ONEONTA...
GADSDEN...
RAINBOW CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3425 8644 3411 8630 3419 8619 3421 8610
3420 8585 3410 8583 3390 8593 3392 8594
3386 8600 3384 8607 3377 8605 3375 8608
3395 8682 3404 8671 3409 8670 3413 8661
3424 8653 3427 8649
TIME...MOT...LOC 2103Z 293DEG 47KT 3410 8641 3410 8657
3414 8676
03The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:32 PM CDT | Special Weather Statement | BMX | Marion | 58 min |
| Jun 24, 2:37 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 83 min |
| Jun 24, 3:17 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jun 24, 3:20 PM CDT | Special Weather Statement | BMX | DeKalb | 40 min |
| Jun 24, 3:25 PM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jun 24, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 47 min |
| Jun 24, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Jun 24, 3:44 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Jun 24, 3:50 PM CDT | Special Weather Statement | BMX | Fayette | 55 min |
| Jun 24, 4:03 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 57 min |
| Jun 24, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 49 min |
| Jun 24, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 67 min |
| Jun 24, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 39 min |
| Jun 24, 4:57 PM CDT | Special Weather Statement | BMX | Bibb | 48 min |
| Jun 24, 4:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jun 24, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 40 min |
| Jun 24, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 21 min |
| Jun 24, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 49 min |
| Jun 24, 5:31 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Jun 24, 5:42 PM CDT | Special Weather Statement | BMX | Chilton | 48 min |
| Jun 24, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 40 min |
| Jun 24, 6:08 PM CDT | Special Weather Statement | BMX | Perry | 52 min |
| Jun 24, 6:14 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jun 24, 6:19 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 41 min |
| Jun 24, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 35 min |
| Jun 24, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa | 40 min |
| Jun 24, 6:36 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 39 min |
| Jun 24, 6:49 PM CDT | Special Weather Statement | BMX | Randolph | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.